CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
atlmom Views: 53,766
Published: 15 years ago
 
This is a reply to # 70,135

Re: Mirena IUD Side Effects


You might want to try the "mini-pill". It's progesterone only (estrogen free). I used it for years before I had kids as I seemed to be sensitive to higher doses of estrogen - especially weight gain. I never really had side effects from the mini-pill, so I've been surprised with the side effects from Mirena. It's slightly less effective than the combo pill. And you don't get the anti- Acne benefits, either, if you're prone to breakouts.

There's also the Norplant system (progesterone only), which I think they still use. Little rods are implanted in your arm & they release the drug over several years. I had Norplant implanted in the early 90's, just after it came out, kept it in for about 4 years & it worked well for me.

And Depo-Provera (again progesterone only), the injection that you get every 3 months (I think). I have not tried this one, but have heard of weight gain as a side effect.

Anyway, something else to think about. Good luck with your decision.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.828 sec, (1)